Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Having itchy vagina and noticed bumps. Tested high ph levels. Could it be STD or herpes?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
my vagina through to my anus is really itchy, i was at an obgyn for a full check up about 2 months ago and he mentioned i had high ph levels. i noticed a few little bumps but am not sure if that could be from waxing, skin is starting to peel and im very agitated in that area, what could it be??? I was worried it could be an std or herpes but was checked out recently, with the same partner for a couple years now.
Posted Fri, 19 Oct 2012 in Vaginal and Uterus Health
Answered by Dr. Raju A.T 1 hour later

Thanks for your query.

I would like to know some more details on your problem to understand the condition better and opine specifically.

Do you see any colour change in the skin involved ?
Do you have any fouls smelling discharge per vaginum ?
Have you tried any medication for the problem ?
Are you on any long term medications ?
Is the itching spreading of is localized since its appearance ?

Waiting or your reply,
Above answer was peer-reviewed by
Follow-up: Having itchy vagina and noticed bumps. Tested high ph levels. Could it be STD or herpes? 8 hours later
No to all the following. I was on antibiodics for my acne about 2 months ago. I did use a hydroquartezone cream quite some time ago.
Answered by Dr. Raju A.T 13 hours later

Thanks for the information.

The condition you have could not be a STD , need not worry.

Based on the symptoms and the site of involvement It could probably be a fungal infection which could be secondary to the Waxing procedure you had.Also a high Ph in vagina can favor the infection to spread to the vagina too.

Applying a steroid cream like Hydrocortisone will cause flare in the infection and worsen it.Do stop it soon if you are still applying.

Do apply Micanazole Ointment over the affected parts twice daily and if the itching is more you can take an antihistamine like Tab Benadryl once in the night for not more than 5 days.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor